Existence of Solution for Quasilinear Degenerated Elliptic Unilateral Problems
Youssef Akdim[1]; Elhoussine Azroul[1]; Abdelmoujib Benkirane[1]
- [1] Département de Mathématiques et Informatique Faculté des Sciences Dhar-Mahraz B.P 1796 Atlas Fès. MAROC
Annales mathématiques Blaise Pascal (2003)
- Volume: 10, Issue: 1, page 1-20
- ISSN: 1259-1734
Access Full Article
topAbstract
topHow to cite
topReferences
top- Y. Akdim, E. Azroul, A. Benkirane, Existence of solutions for quasilinear degenerated elliptic equations, Electronic J. Diff. Eqns. 2001 (2001), 1-19 Zbl0988.35065MR1872050
- A. Benkirane, A. Elmahi, Strongly nonlinear elliptic unilateral problem having natural growth terms and data, Rendiconti di Matematica 18 (1998), 289-303 Zbl0918.35059MR1659834
- A. Bensoussan, L. Boccardo, F. Murat, On a non linear partial differential equation having natural growth terms and unbounded solution, Ann. Inst. Henri Poincaré 5 (1988), 347-364 Zbl0696.35042MR963104
- P. Drabek, A. Kufner, V. Mustonen, Pseudo-monotonicity and degenerated or singular elliptic operators, Bull. Austral. Math. Soc. 58 (1998), 213-221 Zbl0913.35051MR1642031
- P. Drabek, A. Kufner, F. Nicolosi, Quasilinear elliptic equations with degenerations and singularities, (1997), De Gruyter Series in Nonlinear Analysis and Applications, New York Zbl0894.35002MR1460729
- P. Drabek, F. Nicolosi, Existence of Bounded Solutions for Some Degenerated Quasilinear Elliptic Equations, Annali di Mathematica pura ed applicata CLXV (1993), 217-238 Zbl0806.35047MR1271420
- J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, (1969), Dunod, Paris Zbl0189.40603MR259693